Home » Frequently asked Questions on Health » Am I taking the correct medication for acne?

Am I taking the correct medication for acne?

Q: I am a 22 years old boy suffering from acne vulgaris for the last 4 years. It began from my face but now have spread to my scalp too. I am under treatment for the same and the doctor has advised Isotretinoin 20 mg; I now have swollen lips and extreme pain in my legs below the knees. A friend of mine has advised me to go for divya kayakalp medicines. Please advise whether switching to Ayurvedic medicines will bring any relief? I have been taking allopathic treatment for the past 4 years now but relief is occasional. Also, should I count above mentioned problems as side effects of Isotretinoin?

A:Isotretinoin is indicated for the treatment of nodulocystic acne. Before putting the person on the treatment with this, baseline investigations including lipid profile should be done. Generally, this drug is very effective provided it is used in the dosage it is prescribed. If your are getting pain in legs and swollen lips, please consult your doctor. They may or may not be side effects of the drug. Regarding ayurvedic treatment, we are not competent to comment on it.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------